| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Research in Vestibular Science > Volume 12(1); 2013 > Article
Research in Vestibular Science 2013;12(1): 27-30.
Oseltamivir (TamifluⓇ) 투약 후 발생한 양측성 전정장애 1예
, , 김호엽1, 안성기1,2, 허동구1,2
경상대학교 의학전문대학원 이비인후과학교실1, 건강과학연구원2
A Case of Bilateral Vestibular Hypofunction Following Oseltamivir Medication
Ho Yeop Kim, Seong Ki Ahn, Dong Gu Hur
1Department of Otolaryngology, Gyeongsang National University School of Medicine, Jinju, Korea. skahn@gnu.ac.kr
2Institute of Health Sciences, Gyeongsang National University School of Medicine, Jinju, Korea.
ABSTRACT
The threat of pandemic influenza has focused attention and resources on virus surveillance, prevention, and containment. The World Health Organization has strongly recommended the use of the antiviral drug, Oseltamivir (TamifluⓇ), to treat and prevent pandemic influenza infection. In recent years, there have been case reports of vestibulocochlear events during or after oseltamivir treatment, other countries. Oseltamivir is generally well-tolerated and its most frequent adverse effects include nausea and vomiting, diarrhea, and abdominal pain. Up to now, bilateral vestibular hypofunction after oseltamivir medication has not been reported. Herein, we report a very rare case of a 36-year-old female with bilateral vestibular hypofunction following oseltamivir medication.
Keywords: Vestibular function test; Oseltamivir; Drug toxicity
Editorial Office
Department of Neurology, Chonnam National University Hospital
42 Jeong-ro, Dong-gu, Gwangju 61469, Korea
Tel: +82-62-220-6274   Fax: +82-62-228-3461   E-mail: nrshlee@chonnam.ac.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Balance Society. All rights reserved.                 Developed in M2Community